Lattice points in four-dimensional tetrahedra and a conjecture of Rademacher.
Journal für die reine und angewandte Mathematik, 0307_0308 (1979), pp. 264-275
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1979__0307_0308_152119,
author = {Kenneth H. Rosen},
title = {Lattice points in four-dimensional tetrahedra and a conjecture of {Rademacher.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {264--275},
year = {1979},
volume = {0307_0308},
zbl = {0402.10047},
url = {http://geodesic.mathdoc.fr/item/JRAM_1979__0307_0308_152119/}
}
TY - JOUR AU - Kenneth H. Rosen TI - Lattice points in four-dimensional tetrahedra and a conjecture of Rademacher. JO - Journal für die reine und angewandte Mathematik PY - 1979 SP - 264 EP - 275 VL - 0307_0308 UR - http://geodesic.mathdoc.fr/item/JRAM_1979__0307_0308_152119/ ID - JRAM_1979__0307_0308_152119 ER -
Kenneth H. Rosen. Lattice points in four-dimensional tetrahedra and a conjecture of Rademacher.. Journal für die reine und angewandte Mathematik, 0307_0308 (1979), pp. 264-275. http://geodesic.mathdoc.fr/item/JRAM_1979__0307_0308_152119/